# SDR AU960525

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING STRINGERS CRACKED FROM RIVET HOLES - ALL CRACKS WERE LESS THAN 12.7MM (0.5IN) IN LENGTH - FOUND DURING INSPECTIONIAW AD/P68/42
